# SDR NWAA093785649

- Difficulty date: November 1, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 41,444 hours, 15,686 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT CRUISE, FIRE WARNING BELL ACTIVATED WITH NO OTHER INDICATION OF FIRE.  AIRCRAFT DIVERTED TO LAS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE BELL/CHIME MODULE.
